On Walsh's brownian motions
Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 275-293.
@article{SPS_1989__23__275_0,
     author = {Barlow, Martin T. and Pitman, Jim and Yor, Marc},
     title = {On {Walsh's} brownian motions},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {275--293},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     zbl = {0747.60072},
     mrnumber = {1022917},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1989__23__275_0/}
}
TY  - JOUR
AU  - Barlow, Martin T.
AU  - Pitman, Jim
AU  - Yor, Marc
TI  - On Walsh's brownian motions
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
DA  - 1989///
SP  - 275
EP  - 293
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1989__23__275_0/
UR  - https://zbmath.org/?q=an%3A0747.60072
UR  - https://www.ams.org/mathscinet-getitem?mr=1022917
LA  - fr
ID  - SPS_1989__23__275_0
ER  - 
%0 Journal Article
%A Barlow, Martin T.
%A Pitman, Jim
%A Yor, Marc
%T On Walsh's brownian motions
%J Séminaire de probabilités de Strasbourg
%D 1989
%P 275-293
%V 23
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1989__23__275_0
Barlow, Martin T.; Pitman, Jim; Yor, Marc. On Walsh's brownian motions. Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 275-293. http://archive.numdam.org/item/SPS_1989__23__275_0/

[BwPY1] Barlow, M.T., Pitman, J.W. and Yor, M. (1989). Une extension multidimensionelle de la loi de l'arc sinus. In this volume. | Numdam | Zbl

[BwPY2] Barlow, M.T., Pitman, J.W. and Yor, M. (1989). Some extensions of the arcsine law. Tech. Report # 189, Dept. Statistics, U.C. Berkeley.

[BC] Baxter, J.R. and Chacon, R.V. (1984). The equivalence of diffusions on networks to Brownian motion. Contemp. Math. 26, 33-47. | MR | Zbl

[ByPY] Burdzy, K., Pitman, J.W. and Yor, M. (1989). Some asymptotic laws for crossings and excursions. Colloque Paul Lévy sur les Processus Stochastiques, Astérisque 157-158, 59-74. | MR | Zbl

[DV] Davis, M.H.A. and Varaiya, P. (1974). The multiplicity of an increasing family of σ-fields. Ann. Prob. 2, 958-963. | MR | Zbl

[E] El Karoui, N. A propos de la formule d'Azéma-Yor. Sém. Prob. XIII. Lecture Notes in Math. 721, Springer, 443-452. | Numdam | MR

[FD] Frank. H.F. and Durham, S. (1984). Random motion on binary trees. J. Appl. Prob. 21 58-69. | MR | Zbl

[HS] Harrison, J.M. and Shepp, L.A. (1981). On skew Brownian motion. Ann. Prob. 9, 309-313. | MR | Zbl

[I] Itô, K.Poisson point processes attached to Markov processes. Proc. Sixth Berkeley Symp. Math. Statist. Prob.University of California Press, Berkeley, pp. 225-239. | MR | Zbl

[J] Jacod, J. (1976). A general theorem of representation for martingales. Z. Wahrscheinlichkeitstheorie verw. Gebeite 34, 225-244. | MR | Zbl

[Je] Jeulin, T. (1980). Semi-Martingales et Grossissement d'une Filtration. Lecture Notes in Math. 833, Springer-Verlag. | MR | Zbl

[L] Legall, J-F. (1983). Applications du temps local aux équations différentielles stochastiques unidimensionelles. Sém. Prob. XVII. Lecture Notes in Math. 986, Springer-Verlag, 15-31. | Numdam | MR | Zbl

[LY] Le Gall J.F. and Yor M. (1986). Etude asymptotique de certains mouvements browniens complexes avec drift. Probability and Related Fields , 71, 183-229 | MR | Zbl

[LR] Lindvall, T. and Rogers, L.C.G. (1986). Coupling of multidimensional diffusions by reflection. Ann. Prob. 14, 860-872. | MR | Zbl

[MSY] Meyer, P.A., Stricker, C. and Yor, M. (1979). Sur une formule de la théorie du balayage. Sém. Prob. XIII. Lecture Notes in Math. 721, Springer-Verlag, 478-487. | Numdam | MR | Zbl

[M] Millar, P.W. (1977). Germ sigma fields and the natural state space of a Markov process. Z. Wahrscheinlichkeitstheorie verw. Gebeite 39, 85-101. | MR | Zbl

[N] Nakao, S. (1972). On the pathwise uniqueness of solutions of stochastic differential equations. Osaka J. Math. 9, 513-518. | MR | Zbl

[PY] Pitman, J. and Yor, M. (1986a). Asymptotic laws of planar Brownian motion. Ann. Prob.14, 733-779. | MR | Zbl

[R] Rogers, L.C.G. (1983). Itô excursion theory via resolvents. Z. Wahrscheinlichkeitstheorie verw. Gebeite 63, 237-255. | MR | Zbl

[S] Salisbury, T.S. (1986). Construction of right processes from excursions. Z. Wahrscheinlichkeitstheorie verw. Gebeite 73, 351-367. | MR | Zbl

[Sk] Skorokhod, A.V. (1987). Random processes in infinite dimensional spaces (in Russian). Proceedings of the International Congress of Mathematicians: August 3-11, 1986, Berkeley [edited by Andrew M. Gleason]. American Mathematical Society, Providence, R.I., 163-171. | MR | Zbl

[St] Stricker, C. (1981). Sur un théorème de H. J. Engelbert et J. Hess. Stochastics 6, 73-77. | MR | Zbl

[SY] Stroock, D.W. and Yor, M. (1980). On extremal solutions of martingale problems. Ann. Scient. E.N.S., 4ième série, 13, 95-164. | Numdam | MR | Zbl

[V] Varopoulos, N.Th. (1985). Long range estimates for Markov Chains. Bull. Sci. Math. 109, 225-252. | MR | Zbl

[VW] Van Der Weide, J.A.M. (1987). Stochastic processes and point processes of excursions. Ph.D. Thesis, Technische Universiteit Delft.

[W] Walsh, J. (1978). A diffusion with a discontinuous local time. In: Temps Locaux, Astérisque 52-53, 37-45. | MR

[Wei] Weizsäcker, H.V. (1983). Exchanging the order of taking suprema and countable intersection of sigma algebras. Ann. Inst. H. Poincaré 19, 91-100. | Numdam | MR | Zbl

[Y0] Yor, M. (1978). Sous-espaces denses dans L1 ou H1 et représentation des martingales. Sém. Prob. XII, Lecture Notes in Math. 649, Springer, 265-309. | Numdam | MR | Zbl

[Y1] Yor, M. (1979). Sur le balayage des semi-martingales continues. Sém. Prob. XIII. Lecture Notes in Math. 721, Springer-Verlag, 453-171. | Numdam | MR | Zbl

[Y2] Yor, M. (1979). Sur les martingales continues extrémales. Stochastics 2, 191-196. | MR | Zbl